All Journal Entries Journals

Day 3...

Jan 30, 2013 - 2 comments
Tags:

Vicodin

,

Day 3

,

withdrawals

,

vicodin withdrawals

,

Depression

,

Cognitive Issues



Today was no better than yesterday. The only thing not as bad today is the intense, deep-rooted back pain. But it's hard to be excited about that because it comes and goes. Just when I think it's gone, the next day it's back.
Yesterday I was able to think about Vicodin without craving it. But today I craved it a lot, at different points of the day. I probably should have wrote down the times or what I was doing whenever the cravings popped up but it didn't occur to me.
I usually have gastrointestinal issues in general, so it's hard to tell what is normal and what is withdraw. Today I felt it was a combo of both, which was hell. I have a tendency to get gastritis a lot (really painful overproduction of acid in the stomach that leads to stomach ulcers). It flared up big time yesterday and hasn't died down. That has been the biggest issue for me. I don't have an appetite, but eating and drinking milk are the only things that soothe my tummy. Only for 20 minutes though! It ***** so bad. I'm already on medication for it for the next month and half and was under the impression I wasn't supposed to have this big of an issue while on it. I guess I'll call my doc if things last much longer.
I was still depressed and kind of teary on and off throughout today. I noticed it's really been hitting me between 8 and 9 in the evening. My partner reminded me that I used to come home from work around that time and usually end up taking Vicodin once or twice before bed because of the back pain my job creates.

THE WORST THING ABOUT ALL OF THIS...has been the cognitive issues. It's so frustrating and usually it is what brings me to tears. Today was the worst case of these issues so far. Sometimes I can't get out a sentence...I either say words I don't mean to say, get tongue-tied, or stutter. Sometimes I forget the purpose of the question I'm asking or the statement I'm trying to make because my words get so jumbled. THIS, out of all the symptoms, is what is really depressing me. Even with Adderall, which usually helps me focus, I can't focus.

Hoping tomorrow is better and that this really does all get better. I feel lifeless and have no sort of ambition. Just empty.

Comments
Post a Comment
1801781_tn?1373244154
by littlebit667, Jan 30, 2013
have to say gastric problems tend to come with detox for most of us.  Imodium helps, but only if you can take it with your medical condition.  Days 3-5 tend to be the most severe for most...so hunker down and let those days flow by.   You are almost there.  Hydration is so important.  Dehydration makes it worse.  Try carnation breakfast to give you liquids and some sustenance.  Keep posting..it helps.  Good luck.

4753943_tn?1359938169
by ItstheSky, Jan 30, 2013
What do people most commonly experience on those days? (3-5) just so I know what's "normal" and what's not...  Thanks for the help

Post a Comment